Publication:
Trapping and diffusive escape of field lines in two-component magnetic turbulence

Suggested Citation

P. Chuychai, D. Ruffolo, W. H. Matthaeus, J. Meechai Trapping and diffusive escape of field lines in two-component magnetic turbulence. Astrophysical Journal. Vol.659, No.2 I (2007), 1761-1776. doi:10.1086/511811 Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/24424

Research Projects

Organizational Units

Authors

Journal Issue

Thesis

Availability

Collections